Several Remarks on Ball-Coverings of Normed Spaces

Li Xin CHENG, Zheng Hua LUO, Xue Fang LIU, Wen ZHANG

Acta Mathematica Sinica ›› 2010, Vol. 26 ›› Issue (9) : 1667-1672.

PDF(254 KB)
PDF(254 KB)
Acta Mathematica Sinica ›› 2010, Vol. 26 ›› Issue (9) : 1667-1672. DOI: 10.1007/s10114-010-9036-0
Articles

Several Remarks on Ball-Coverings of Normed Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2010, 26(9): 1667-1672 https://doi.org/10.1007/s10114-010-9036-0

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(254 KB)

Accesses

Citation

Detail

Sections
Recommended

/